# SDR AALA20060095

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON OUTSIDE OF LEFT NUMBER 4 DOOR INOPERATIVE.  REPAIRED LIGHT SOCKET FOR EMERGENCY LIGHT ON OUTSIDE OF LEFT NUMBER 4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
